# SDR 20001102SH039

- Difficulty date: June 10, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 65167084
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL VENT LINE CHAFED AT WS 601.5 AND WS 656.5.  (X)
